# SDR UIEA2025091501209

- Difficulty date: September 11, 2025
- Submitted: September 15, 2025
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 108,911 hours, 21,189 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R4 EMERGENCY LIGHT BULB BURNT( R/R SLIDE EMERGENCY ESCAPE LIGHT PER AMM 33-51-016-902-082. OPS CHK GOOD. NO DEFECTS NOTED AT THIS TIME. )
